# SDR SIMA200914902

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 26,328 hours, 22,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PS CHECK, MAINTENANCE DISCOVER EMERGENCY EXIT SIGN AT GALLEY DOOR DOES NOT ILLUMINATE.  FOUND LOOSE CONNECTORS AT NR 2 INVERTER IAW EMB WM 25-20-50 AND EMB MM 33-50-00.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
